# SDR SIMA200409102

- Difficulty date: March 29, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1090
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW RECEIVED PITCH TRIM BACKUP AND MAIN INOPERATIVE MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
